×

zbMATH — the first resource for mathematics

Spaces of compact operators. (English) Zbl 0266.47038

MSC:
47B06 Riesz operators; eigenvalue distributions; approximation numbers, \(s\)-numbers, Kolmogorov numbers, entropy numbers, etc. of operators
47L05 Linear spaces of operators
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Amir, D., Lindenstrauss, J.: The structure of weakly compact sets in Banach spaces. Ann. of Math.88 (2), 35-46 (1968) · Zbl 0164.14903 · doi:10.2307/1970554
[2] Arterburn, D., Whitley, R.J.: Projection in the space of bounded linear operators. Pacific J. Math.15, 739-746 (1965) · Zbl 0138.38602
[3] Bessaga, C., Pe?czy?ski, A.: On bases and unconditional convergence of series in Banach spaces. Studia Math.17, 151-174 (1958) · Zbl 0084.09805
[4] Bessaga, C., Pe?czy?ski, A.: Some remarks on conjugate spaces containing a subspace isomorphic to the spacec 0. Bull. Acad. Polon. Sci.6, 249-250 (1958) · Zbl 0082.10803
[5] Brace, J.W., Friend, G.D.: Weak convergence of sequences in function spaces. J. Functional Analysis4, 457-466 (1969) · Zbl 0183.40801 · doi:10.1016/0022-1236(69)90008-1
[6] Chadwick, J.J.M.: Schauder decomposition in non-separable Banach spaces. Bull. Australian Math. Soc.6, 133-144 (1972) · Zbl 0221.46018 · doi:10.1017/S0004972700044336
[7] Dunford, N., Schwartz, J.T.: Linear Operators, Vol. I. New York: Interscience 1955 · Zbl 0128.34803
[8] Grothendieck, A.: Critères de compacité dans les espaces fonctionnels généraux. Amer. J. Math.74, 168-186 (1952) · Zbl 0046.11702 · doi:10.2307/2372076
[9] Grothendieck, A.: Sur les applications linéaires faiblement compactes d’espaces du typeC(K). Canadian J. Math.5, 129-173 (1953) · Zbl 0050.10902 · doi:10.4153/CJM-1953-017-4
[10] Holub, J.: Hilbertian operators and reflexive tensor products. Pacific J. Math.36, 185-194 (1971) · Zbl 0212.15601
[11] Jun, K.K.: A remark on a theorem of R. C. James. Bol. Soc. Mat. Mexicana16 (2), 29-31 (1971) · Zbl 0232.46021
[12] Lindenstrauss, J.: On complemented subspaces ofm. Israel J. Math.5, 153-156 (1967) · Zbl 0153.44202 · doi:10.1007/BF02771101
[13] Pe?czy?ski, A., Wojtaszczyk, P.: Banach spaces with finite dimensional expansions of identity and universal bases of finite dimensional subspaces. Studia Math.40, 91-108 (1971) · Zbl 0221.46014
[14] Pettis, B.J.: On integration in vector spaces. Trans. Amer. Math. Soc.44, 277-304 (1938) · Zbl 0019.41603 · doi:10.1090/S0002-9947-1938-1501970-8
[15] Pitt, H.R.: A note on bilinear forms. J. London Math. Soc.11, 174-180 (1936) · Zbl 0014.31201 · doi:10.1112/jlms/s1-11.3.174
[16] Rosenthal, H.P.: On complemented and quasi-complemented subspaces of quotients ofC(S) for Stonian S. Proc. Nat. Acad. Sci. U.S.60, 1165-1169 (1968) · Zbl 0162.17502 · doi:10.1073/pnas.60.4.1165
[17] Rosenthal, H.P.: On relatively disjoint families of measures with some applications to Banach space theory. Studia Math.37, 13-36 (1971) · Zbl 0227.46027
[18] Ruckle, W.H.: Reflexivity ofL(E, F). Proc. Amer. Math. Soc.34, 171-174 (1972) · Zbl 0242.46018
[19] Thorp, E.: Projections onto the subspace of compact operators. Pacific J. Math.10, 693-696 (1960) · Zbl 0119.31904
[20] Tong, A.E.: On the existence of non-compact bounded linear operators between certain Banach spaces. Israel J. Math.10, 451-456 (1971) · Zbl 0247.47036 · doi:10.1007/BF02771732
[21] Tong, A.E., Wilken, D.R.: The uncomplemented subspaceK(E, F). Studia Math.37, 227-236 (1971) · Zbl 0212.46302
[22] Whitley, R.J.: Projectingm ontoc 0. Amer. Math. Monthly73, 285-286 (1966) · Zbl 0143.15301 · doi:10.2307/2315346
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.